Singular perturbation method for initial-value problems with inputs in discrete control systems

D. S. Naidu, A. Kailasa Rao

Research output: Contribution to journalArticle

26 Scopus citations

Abstract

A linear time-invariant singularly perturbed initial-value problem with input, arising in discrete control systems, is considered. A singular perturbation method is developed to solve an inhomogeneous difference equation in classical form containing several small parameters. The same is dealt with in state-space form also and the advantage of this approach lis clearly brought out. The method is demonstrated by a numerical example.

Original languageEnglish (US)
Pages (from-to)953-965
Number of pages13
JournalInternational Journal of Control
Volume33
Issue number5
DOIs
StatePublished - May 1981

    Fingerprint

Cite this